# SDR C2XA04TY148

- Difficulty date: August 6, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 4,745 hours, 2,497 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER OMEGA BEAM TOPCAP AT FRAME 22.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW SRM 53-21-10 AND CPM 51-21-04,05,06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
